A member asked:

Hi doctor, i would like to consult about the emergency morning pills. i had unprotected sex a day ago (28 sept) and i last had my periods on 8 september. knowing about the side effects of morning pills, please suggest is it advisable to take a pill?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Morning-After pills: Plan B (and other "morning after" pills) can alter the menstrual vaginal bleeding for the cycle in which Plan B was taken, and sometimes in the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraceptive pills work most of the time, but not all the time. Morning after pills are usually fine to use, such as a few times in a lifetime.

Answered 11/18/2020

25 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question